# SDR SWAA2023103109552

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,018 hours, 5,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727G+18 TO BS767 LBL22 WL156<[01] VERIFIED STEPS 1;2;3 COMPLETE.;[02] EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT; FUND TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION; BS 727G+10 TO 787+8. REMOVED DAMEGED SECTION; FABRICATED; LOCATED AND DRILLED; APPLIED CHEMICAL CONVERSION COATING; PRIMED AND INSTALLED REPAIR PARTS ALL IAW; SRM 51-40-02-0G-0;SRM 51-40-05-0G-0; AMM 51-21-72-370-804; SRM 51-20-01-0G-0; SRM 53-00-53-2R-5; DWG 146A7500.;[03] VERIFIED MEASUREMENT FIELDS.
